# SDR ASAA1178993

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 35,569 hours, 15,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Exit Sign
- Component: Exit Sign
- Component part number: 8200036101
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T/C 78233008 (EMERGENCY LIGHTS OPERATIONAL CHECK):  EMERGENCY LIGHT EXIT LOCATOR SIGN AT LEFT OVERWING EXIT HAS MULTIPLE LAMPS INOP AND LENS IS BROKEN.  RELAMPED REPLACED LENS AND TESTED PER B737 700 AMM 33 51 01 960 801.
